MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER
Model Number NTF3000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that her thermometer had allegedly given multiple false negative readings on her child.The device allegedly gave readings around 94-96°f, and a fever of 102.0°f was later confirmed in an emergency room.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
BRAUN
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key17819367
Report Number1314800-2023-00012
Device Sequence Number6100964
Product Code FLL
UDI-Device Identifier00328785000306
UDI-Public00328785000306
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNTF3000
Device Lot Number19820TAV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age3 YR
Patient SexMale